Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 13, 2025, 5:22 PM EDT for Okeechobee County, Saint Lucie County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2025, 5:22 PM EDT (21:22 UTC)
- Expired
- Jul 13, 2025, 6:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Okeechobee County, FL, Saint Lucie County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WUUS52 KMLB 132122
SVRMLB
FLC093-111-132200-
/O.NEW.KMLB.SV.W.0101.250713T2122Z-250713T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
522 PM EDT Sun Jul 13 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
West central St. Lucie County in east central Florida...
Southeastern Okeechobee County in east central Florida...
* Until 600 PM EDT.
* At 522 PM EDT, a severe thunderstorm was located near Okeechobee,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek,
and Country Hills Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2721 8079 2720 8083 2718 8085 2728 8098
2751 8090 2745 8063 2717 8073
TIME...MOT...LOC 2122Z 303DEG 11KT 2734 8084
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy1 follow-up statement
652
WWUS52 KMLB 132142
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
542 PM EDT Sun Jul 13 2025
FLC093-111-132200-
/O.CON.KMLB.SV.W.0101.000000T0000Z-250713T2200Z/
St. Lucie FL-Okeechobee FL-
542 PM EDT Sun Jul 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WEST CENTRAL ST. LUCIE AND SOUTHEASTERN OKEECHOBEE COUNTIES...
At 542 PM EDT, a severe thunderstorm was located near Four Seasons
Estates, or near Okeechobee, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek, and
Country Hills Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2721 8079 2720 8083 2718 8085 2724 8093
2749 8082 2745 8063 2717 8073
TIME...MOT...LOC 2142Z 303DEG 11KT 2731 8078
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:51 PM EDT, 2 hours 31 minutes earlier. Its key messages:
- Issued at 240 PM EDT Sun Jul 13 2025
- A disturbance and associated deep moisture moves over central Florida early this week. Above-normal lightning storm chances and locally heavy rainfall with be the primary impacts.
- Daily rain chances remain high, up to around 80% through midweek as the disturbance continues to pull deep moisture over the peninsula as it moves into the Gulf.
- Hot and humid conditions with peak heat index values between 102 to 107 degrees continue today; residents and visitors are encouraged to stay cool and well-hydrated to avoid heat-related illness.
Area forecast discussion, Jul 13, 2:51 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 251 PM EDT Sun Jul 13 2025 ...New KEY MESSAGES, DISCUSSION, MARINE... .KEY MESSAGES... Issued at 240 PM EDT Sun Jul 13 2025 - A disturbance and associated deep moisture moves over central Florida early this week. Above-normal lightning storm chances and locally heavy rainfall with be the primary impacts. - Daily rain chances remain high, up to around 80% through midweek as the disturbance continues to pull deep moisture over the peninsula as it moves into the Gulf. - Hot and humid conditions with peak heat index values between 102 to 107 degrees continue today; residents and visitors are encouraged to stay cool and well-hydrated to avoid heat-related illness. && .DISCUSSION... Issued at 240 PM EDT Sun Jul 13 2025 Currently...High clouds have reduced effectiveness of daytime heating some, slowing development of the east coast sea breeze. KMLB radar is even still showing offshore flow along much of the coast. Storms in the Gulf near the Nature Coast this morning have pushed outflow inland and into the northern counties, which has reached the Volusia and northern Brevard coasts and is supporting strong to severe thunderstorms. Storms have also developed along the southern coast where the east coast sea breeze has managed to develop. Rest of Today...Increasing moisture pushing southeast into the area along a broad surface trough is still expected to support high chances for showers and storms. Convection will continue to develop along the sea breezes and other boundaries while generally pushing to the south to southeast. Some locations could even see a couple rounds of storms this afternoon and evening, notably the Orlando and Daytona Beach areas, as storms developing in North Florida travel southward along the trough. Despite the slow destabilization, the environment remains supportive of strong thunderstorms, especially closer to the trough, capable of gusty winds to 55 mph, frequent cloud to ground lightning, small hail, and torrential downpours. There is a Marginal (level 1 of 5) risk for severe thunderstorms, capable of locally damaging wind gusts around 60 mph (5% chance), and a very low (less than 2%) chance for hail up to 1". While most storms will move slowly to the south to southeast, chaotic boundary interactions could cause some to become slow and erratic, resulting in locally high rainfall leading to ponding of water on roads and minor flooding of low- lying or poor drainage areas. Given the high moisture and boundary interactions, there is potential for a few funnel clouds as well. Despite the high clouds, high temperatures still climb into the L90s, which combined with humidity will bring peak afternoon heat indices o 101-107. Monday-Tuesday... (Modified Previous Discussion) A weak 500mb trough moves across the southwest Atlantic Monday, passing over the Florida peninsula on Tuesday. A broad surface trough offshore the southeast U.S. coast attempts to become more organized with passing mid level support, developing a weak low in the vicinity of Florida. Waves of anomalously high moisture move through the region each day with modeled PWATs as high as 2.1-2.2", and values range above the 90th climatological percentile. High moisture in vicinity of weak mid level support will continue to fuel high rain chances each day (~80%), and a heavy rainfall threat will remain present. While global ensemble guidance suggests daily areawide totals of 0.5-1.5", localized totals of 2-4" remain in play both days. Areas that receive these localized higher totals over multiple days will become vulnerable to minor flooding. Although increased cloud cover may limit surface instability, tall skinny CAPE profiles around 2,000 J/kg and vorticity aloft suggest at least an isolated strong storm threat. Stronger storms will be capable of occasional to frequent lightning strikes and water loaded downdrafts which can produce localized gusty winds. Temperatures trend a few degrees cooler Monday and Tuesday, corresponding to higher rain chances and cloud cover. Highs in the upper 80s to low 90s Monday range the mid to upper 80s by Tuesday. Morning low temperatures hold steady in the low to mid 70s. Wednesday-Saturday...(Modified Previous Discussion) The weak area of low pressure is nudged into the Gulf on Wednesday as the Atlantic high builds back toward Florida. As the low pressure departs westward, the National Hurricane Center has highlighted a 20% chance of tropical development into the middle to late part of the week. Regardless of development deep moisture on the east side of the feature keeps rain chances high through mid week (70-80%). By late week and into the weekend, the Atlantic ridge axis takes control, favoring a more typical summertime pattern with rain chances trending closer to normal. && .MARINE... Issued at 240 PM EDT Sun Jul 13 2025 A broad trough of low pressure moves across the local Atlantic waters early this week. Increased moisture in vicinity of this feature will keep high daily rain chances (~60-80%) into midweek. Light offshore flow today continues Monday as the system tracks across North and Central Florida, then southerly flow develops from Tuesday onwards as the system departs in the Gulf and the Atlantic ridge axis begins to gradually rebuild over the local waters. High cloud cover could delay or even prevent development of the east coast sea breeze, especially today and Monday. Seas around 1-3 ft. Locally higher winds and seas in vicinity of thunderstorms. && .AVIATION... (18Z TAFs) Issued at 140 PM EDT Sun Jul 13 2025 Scattered showers and storms have pushed in from the west and is currently moving towards DAB. Latest CAMs show a couple rounds of convection today, with the first round happening now and continuing into late afternoon with the sea breeze, and the second coming into early evening as the trough moves southward. Have maintained afternoon TEMPOS with MVFR conditions for TSRA this afternoon, starting 20/21Z across the interior, and 18/19Z along the coast, as well as the secondary TEMPOs for this evening for ISM and LEE starting at 00Z. Convection will diminish first along the coast around sunset, and then across the interior around 05Z. Light and variable winds overnight will become WNW and increase to 5-8KT by mid morning. Cams are showing scattered showers pushing down from the north Monday morning, so have included VCSH starting at 14Z for interior TAFs. Scattered lightning storms will then form in the afternoon, so have included VCTS for MCO starting at 18Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 91 75 88 / 50 60 30 70 MCO 75 92 75 89 / 60 80 40 80 MLB 74 88 75 87 / 60 70 40 80 VRB 72 88 72 88 / 70 80 50 80 LEE 76 92 75 90 / 60 80 40 80 SFB 76 92 75 90 / 60 80 30 80 ORL 76 92 75 90 / 60 80 40 80 FPR 72 88 72 87 / 70 80 50 80 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Haley AVIATION...Watson
In the hours before
Special weather statement, Jul 13, 4:23 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Melbourne FL
423 PM EDT Sun Jul 13 2025
FLZ041-044-132100-
Northern Lake County FL-Inland Volusia FL-
423 PM EDT Sun Jul 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES THROUGH 500 PM EDT...
At 423 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 7 miles northeast of Juniper Springs, moving south at
15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pierson, Lake George, Alexander Springs, Sellers Lake, and Astor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2906 8141 2904 8166 2905 8166 2905 8164
2928 8164 2930 8165 2930 8166 2931 8168
2933 8152
TIME...MOT...LOC 2023Z 357DEG 13KT 2924 8164
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
LeahySpecial weather statement, Jul 13, 4:37 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Melbourne FL
437 PM EDT Sun Jul 13 2025
FLZ041-141-132130-
Coastal Volusia FL-Inland Volusia FL-
437 PM EDT Sun Jul 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VOLUSIA COUNTY
THROUGH 530 PM EDT...
At 437 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bunnell, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, New Smyrna Beach, and South
Daytona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2943 8107 2909 8089 2901 8120 2926 8128
2927 8115 2936 8115 2941 8116 2942 8112
2943 8111 2942 8111
TIME...MOT...LOC 2037Z 330DEG 15KT 2947 8127
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WatsonLocal storm report, Jul 13, 4:45 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
445 PM EDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM Tstm Wnd Gst 1 W Melbourne Beach 28.07N 80.58W
07/13/2025 M43 MPH AMZ552 FL Mesonet
The WeatherFlow station at Melbourne South
DB8 measured a peak wind gust of 43MPH/37KT
from the north at 4:27 PM. Earlier, a gust
to 41MPH/36KT occurred at 4:22 PM.
&&
MATSpecial weather statement, Jul 13, 4:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
446 PM EDT Sun Jul 13 2025
FLZ053-547-647-747-132115-
Southern Brevard Barrier Islands FL-Osceola FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
446 PM EDT Sun Jul 13 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BREVARD AND EAST CENTRAL
OSCEOLA COUNTIES THROUGH 515 PM EDT...
At 446 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Camp Holly Fish Camp to near
Palm Bay to near Melbourne Beach. Movement was south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Malabar, Indialantic, and Camp Holly Fish Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2788 8069 2792 8092 2811 8094 2815 8074
2813 8055 2795 8046
TIME...MOT...LOC 2046Z 349DEG 11KT 2805 8090 2801 8073 2804 8052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Jul 13, 4:48 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
448 PM EDT Sun Jul 13 2025
FLZ159-164-259-264-132115-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
448 PM EDT Sun Jul 13 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES THROUGH 515 PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Pierce South, or near White City, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Saint Lucie
Nuclear Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2713 8050 2745 8051 2750 8029 2721 8013
2717 8012
TIME...MOT...LOC 2047Z 349DEG 11KT 2741 8043
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Jul 13, 5:06 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
506 PM EDT Sun Jul 13 2025
FLZ058-132145-
Okeechobee FL-
506 PM EDT Sun Jul 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKEECHOBEE COUNTY
THROUGH 545 PM EDT...
At 506 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Basinger, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek, and
Country Hills Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2734 8102 2752 8088 2745 8068 2734 8068
2721 8079 2720 8083 2717 8085
TIME...MOT...LOC 2106Z 302DEG 10KT 2738 8090
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 PM EDT | Special Weather Statement | MLB | Volusia | 37 min |
| Jul 13, 2:15 PM EDT | Severe Thunderstorm Warning | MLB | Seminole | 20 min |
| Jul 13, 2:20 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jul 13, 2:32 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jul 13, 2:37 PM EDT | Special Weather Statement | MLB | Seminole | 23 min |
| Jul 13, 2:42 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 19 min |
| Jul 13, 2:57 PM EDT | Special Marine Warning | MLB | 76 min | |
| Jul 13, 3:16 PM EDT | Special Weather Statement | MLB | Volusia | 29 min |
| Jul 13, 3:17 PM EDT | Special Marine Warning | MLB | 58 min | |
| Jul 13, 3:21 PM EDT | Special Marine Warning | MLB | 54 min | |
| Jul 13, 3:45 PM EDT | Special Weather Statement | MLB | Flagler | 45 min |
| Jul 13, 3:51 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 39 min |
| Jul 13, 3:55 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Jul 13, 3:59 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 25 min |
| Jul 13, 4:05 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| Jul 13, 4:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Jul 13, 4:12 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| Jul 13, 4:19 PM EDT | Special Weather Statement | MLB | Brevard | 41 min |
| Jul 13, 4:23 PM EDT | Special Weather Statement | MLB | Volusia | 37 min |
| Jul 13, 4:35 PM EDT | Special Marine Warning | MLB | 46 min | |
| Jul 13, 4:37 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jul 13, 4:43 PM EDT | Special Marine Warning | MLB | 32 min | |
| Jul 13, 4:46 PM EDT | Special Weather Statement | MLB | Brevard | 29 min |
| Jul 13, 4:48 PM EDT | Special Weather Statement | MLB | Saint Lucie | 27 min |
| Jul 13, 5:04 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 41 min |
| Jul 13, 5:06 PM EDT | Special Weather Statement | MLB | Okeechobee | 39 min |
| Jul 13, 5:27 PM EDT | Special Weather Statement | MLB | Okeechobee | 18 min |
| Jul 13, 5:30 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| Jul 13, 5:52 PM EDT | Special Weather Statement | MLB | Okeechobee | 38 min |
| Jul 13, 6:13 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 47 min |
| Jul 13, 6:23 PM EDT | Special Marine Warning | MLB | 69 min | |
| Jul 13, 6:24 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| Jul 13, 6:31 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 29 min |
| Jul 13, 6:57 PM EDT | Special Weather Statement | MLB | Martin | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.